CSpace
A composite nonparametric product limit approach for estimating the distribution of survival times under length-biased and right-censored data
Fan, Shuqin1,2; Zhao, Wei1,2,3; Wan, Alan T. K.2; Zhou, Yong4
2020
Source PublicationSTATISTICS AND ITS INTERFACE
ISSN1938-7989
Volume13Issue:2Pages:221-235
AbstractThis paper considers a composite nonparametric product limit estimator for estimating the distribution of survival times when the data are length-biased and right censored. Our method takes into account auxiliary information that frequently arises in survival analysis, and is easier to implement than existing methods for estimating survival functions. We derive a strong representation of the proposed estimator, establish its consistency and asymptotic normality, and derive its convergence rate of approximation. As well, we prove that auxiliary information improves the asymptotic efficiency of the proposed estimator, and provide the values of the composite weights that result in the largest efficiency gain. Our proposed estimator fares well in comparison with other more complex methods in finite samples and offers a clear advantage with respect to computational time.
KeywordBiased data Composite nonparametric estimator Almost sure representation Right-censored Strong consistency Product-limit estimator
Indexed BySCI
Language英语
Funding ProjectState Key Program of National Natural Science Foundation of China[71331006] ; State Key Program in the Major Research Plan of National Natural Science Foundation of China[91546202]
WOS Research AreaMathematical & Computational Biology ; Mathematics
WOS SubjectMathematical & Computational Biology ; Mathematics, Interdisciplinary Applications
WOS IDWOS:000510685900007
PublisherINT PRESS BOSTON, INC
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/50778
Collection中国科学院数学与系统科学研究院
Corresponding AuthorWan, Alan T. K.
Affiliation1.Univ Chinese Acad Sci, Sch Math Sci, Beijing, Peoples R China
2.City Univ Hong Kong, Dept Management Sci, Kowloon, Hong Kong, Peoples R China
3.Emory Univ, Dept Biostat & Bioinformat, Atlanta, GA 30322 USA
4.Chinese Acad Sci, Acad Math & Syst Sci, Beijing, Peoples R China
Recommended Citation
GB/T 7714
Fan, Shuqin,Zhao, Wei,Wan, Alan T. K.,et al. A composite nonparametric product limit approach for estimating the distribution of survival times under length-biased and right-censored data[J]. STATISTICS AND ITS INTERFACE,2020,13(2):221-235.
APA Fan, Shuqin,Zhao, Wei,Wan, Alan T. K.,&Zhou, Yong.(2020).A composite nonparametric product limit approach for estimating the distribution of survival times under length-biased and right-censored data.STATISTICS AND ITS INTERFACE,13(2),221-235.
MLA Fan, Shuqin,et al."A composite nonparametric product limit approach for estimating the distribution of survival times under length-biased and right-censored data".STATISTICS AND ITS INTERFACE 13.2(2020):221-235.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Fan, Shuqin]'s Articles
[Zhao, Wei]'s Articles
[Wan, Alan T. K.]'s Articles
Baidu academic
Similar articles in Baidu academic
[Fan, Shuqin]'s Articles
[Zhao, Wei]'s Articles
[Wan, Alan T. K.]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Fan, Shuqin]'s Articles
[Zhao, Wei]'s Articles
[Wan, Alan T. K.]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.